Sydney

COVID Booster: Associate Professor Nathan Bartlett explains why armpit pain after a third COVID vaccination, as TGA states that lymph node swelling is the most common adverse event.Newcastle Herald

Coronavirus, Covid, Booster, Vaccine, Newcastle, Boobs

Severely swollen armpits and upper chest after receiving a COVID vaccine booster (a phenomenon called “Pfizer boob”) are one of the most common “adverse events” reported to the Therapeutic Goods Department (TGA). The flag has been set. In the first vaccine safety report of the year, TGA reported that most of the approximately 600 “suspicious” adverse events reported after a third dose or booster immunization were lymphadenopathy (also known as lymphadenopathy). I said there is. “Within a few days of vaccination, swelling can be seen near the injection site, such as in the armpits,” the TGA report said. “This usually resolves in a week or so without treatment. If the swelling lasts for more than a few weeks, you should see a doctor to rule out other causes.” One Associate Professor Nathan Bartlett said that many people experienced redness, pain and swelling in their flanks after receiving other vaccines. This was a very normal and known “adaptive” immune response. He said that when the COVID-19 vaccine was injected into the arm, the body began to make “peplomers” that were carried to the lymph nodes. The injection site has essentially become the focus of the immune response to the vaccine. “There are immune cells and muscle cells that take up vaccine components that can cause inflammation, which warns of the fact that something is happening to the immune system,” he said. “The most common side effects after vaccination are arm pain and redness, as well as itching at the time of injection, as the immune system begins to localize at the injection site. This is where the immune response to the vaccine actually begins. .. ”In the news, lymph nodes help the body tackle infections. The “axillary” lymph nodes around the armpits and sides of the chest “drain” the arm at the injection site, and increased traffic and cell movement in this area can lead to “quite noticeable” inflammation and swelling. “It’s all part of the normal allostasis and ultimately provides long-term vaccine-dependent protection,” he said. Associate Professor Bartlett reported that he experienced side effects such as fatigue, fever, myalgia, and headache after the first dose of AstraZeneca, but Pfizer-like reactions tended to occur after the second dose. When it comes to boosters, all the reactions were “unique”. Similar to the side effects of the first two vaccinations, the true rhyme that some people experienced fatigue, muscle aches, chills, “Pfizer boobs”, nausea after COVID vaccination, while others did not. There was no reason. “There are many things that can affect how the immune system reacts on a particular day,” he said. “It changes significantly from person to person,” he said, but there are some “reasonably solid data” regarding having different booster vaccines. “Therefore, if you use Pfizer in the first two doses, using Moderna as a booster will give you that variety. It will give you a little more coverage and a little longer protection,” he says. “But that’s not a big difference, and it’s perfectly fine to get the same mRNA vaccine three times.” Israel started a fourth COVID-19 vaccine because of weakened immunity, but Professor Bartlett said. He said it was premature to say whether the second booster immunization should be considered immediately. The true extent of omicron outbreaks was unknown after the test and surveillance system buckled under a rapidly increasing number of cases. “The wheels were moving on the track of the Delta variant, and of course it was completely derailed by Omicron, who changed the entire equation as the numbers soared,” he said. “Once I know where I am in three or four months, I just play the ball.”

/images/transform/v1/crop/frm/U6sg88yptnWPBj3pxEuthQ/cc9765b3-23fa-4d90-8c12-b93706bdba05.jpg/r0_215_5458_3299_w1200_h678_fmax.jpg



COVID Booster: Associate Professor Nathan Bartlett explains why armpit pain after a third COVID vaccination, as TGA states that lymph node swelling is the most common adverse event.Newcastle Herald

Source link COVID Booster: Associate Professor Nathan Bartlett explains why armpit pain after a third COVID vaccination, as TGA states that lymph node swelling is the most common adverse event.Newcastle Herald

Related Articles

Back to top button